Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2001 year

Kleptsyna M.L., Le Breton A. Optimal linear filtering of general multidimensional Gaussian processes - Application to Laplace transforms of quadratic functionals. Journal of Applied Mathematics & Stochastic Analysis , 14 (3), 215-226, 2001.

Authors: Kleptsyna M., Le Breton A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site